ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Concerta
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Concerta (methylphenidate) Time released Ritalin - 10 hour long acting tablet.

Reply
 
Thread Tools Display Modes
  #1  
Old 11-11-12, 10:38 AM
Caleb666 Caleb666 is offline
Jr Member
 

Join Date: Jun 2012
Location: None
Posts: 11
Thanks: 9
Thanked 12 Times in 4 Posts
Caleb666 is on a distinguished road
Blurry vision

Hi,

A few weeks ago my doc started me on Concerta: The first week I was to take 18mg, the next week 36mg, etc...

During the first week, I didn't feel a whole lot on 18 mg, but it did sort of help my sleepiness.
On the 3rd day of the 2nd week, I felt palpitations that lasted an hour or so, and the next day they lasted a few hours. I believe the palpitations are related to my anxiety, since in both times they started during class, and I do have palpitations sometimes, but they usually last a couple of seconds -- not hours.
I measured my BP, and it was higher than normal (around 139/75).

So I talked to my doc, and I decided to stop taking the pills over the weekend. But a strange thing happened: when I got back to school, I started noticing that objects that are farther away have become out of focus (a bit blurry), and that I needed to make an effort in order to focus in on them.
I remembered that when I was on the pill, I felt "weird" about my field of vision... something I couldn't really describe.


Has anyone experienced anything like this? Is it possible that Concerta permanently damage my eyesight?
Reply With Quote
  #2  
Old 11-13-12, 04:36 AM
Caleb666 Caleb666 is offline
Jr Member
 

Join Date: Jun 2012
Location: None
Posts: 11
Thanks: 9
Thanked 12 Times in 4 Posts
Caleb666 is on a distinguished road
Re: Blurry vision

My vision is back to normal now! I think I needed to wait a few days until the pill's effects on me were completely gone.
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
What could blurry vision indicate? outsidethebox33 Children's Diagnosis & Treatment 5 01-14-12 07:03 PM
Blurry vision BarbadosSlim Adderall 5 04-17-11 01:13 PM
strattera- blurry vision, trouble articulating after 3 months??? Icb10 Strattera 2 02-12-10 06:27 PM
Very Blurry Vision AcidKnowledge1 Concerta 1 11-14-08 04:41 PM
ADHD a vision problem? Andi ADD News 3 07-03-05 07:51 PM


All times are GMT -4. The time now is 03:31 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums